Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 37, NWS Melbourne, FL

October 28, 2017

NWS Melbourne, FL issued this small craft advisory at Oct 28, 2017, 3:58 AM EDT. It took effect at Oct 28, 2017, 4:00 PM EDT. It was in force for 47 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2017, 3:58 AM EDT (07:58 UTC)
In effect from
Oct 28, 2017, 4:00 PM EDT
Expired
Oct 30, 2017, 3:00 PM EDT
In force
47 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

235 
WHUS72 KMLB 280758
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
358 AM EDT SAT OCT 28 2017

AMZ570-572-575-300800-
/O.NEW.KMLB.SC.Y.0037.171029T1400Z-171030T1400Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
358 AM EDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 10 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 10 AM EDT
MONDAY. 

* WINDS...NORTHWEST WINDS WILL INCREASE UP TO 20 TO 25 KNOTS
  BEHIND A PASSING COLD FRONT SUNDAY AND REMAIN ELEVATED INTO
  SUNDAY NIGHT. 

* WAVES/SEAS...SEAS WILL BUILD TO 7 TO 8 FEET OVER THE OFFSHORE
  WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
057 
WHUS72 KMLB 281921
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
321 PM EDT SAT OCT 28 2017

AMZ555-300800-
/O.EXB.KMLB.SC.Y.0037.171028T2000Z-171030T0800Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
321 PM EDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 AM EDT MONDAY. 

* WINDS...TROPICAL DEPRESSION EIGHTEEN, FORECAST TO BECOME
  TROPICAL STORM PHILIPPE, WILL MOVE THROUGH THE STRAITS OF
  FLORIDA AND INTO THE NORTHWESTERN BAHAMAS EARLY SUNDAY MORNING.
  AS A RESULT, WINDS WILL INCREASE TO 20 KNOTS THIS EVENING AND 
  UP TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE OVERNIGHT. 

  WINDS WILL REMAIN HAZARDOUS INTO SUNDAY AS A STRONG COLD FRONT 
  MOVES THROUGH THE WATERS, UP TO 20 TO 25 KNOTS INTO SUNDAY 
  NIGHT.

* WAVES/SEAS...SEAS WILL BUILD TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-300800-
/O.EXB.KMLB.SC.Y.0037.171029T1200Z-171030T0800Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
321 PM EDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 4 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 8 AM SUNDAY TO 4 AM EDT
MONDAY. 

* WINDS...NORTHWEST WINDS WILL INCREASE UP TO 20 TO 25 KNOTS 
  BEHIND A PASSING COLD FRONT SUNDAY AND REMAIN ELEVATED INTO 
  SUNDAY NIGHT. 

* WAVES/SEAS...SEAS WILL BUILD TO 7 FEET WELL AWAY FROM THE COAST.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ575-300800-
/O.EXT.KMLB.SC.Y.0037.171028T2000Z-171030T1400Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
321 PM EDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT MONDAY...

* WINDS...TROPICAL DEPRESSION EIGHTEEN, FORECAST TO BECOME
  TROPICAL STORM PHILIPPE, WILL MOVE THROUGH THE STRAITS OF
  FLORIDA AND INTO THE NORTHWESTERN BAHAMAS EARLY SUNDAY MORNING.
  AS A RESULT, WINDS WILL INCREASE TO 20 KNOTS THIS EVENING AND 
  UP TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE OVERNIGHT. 

  WINDS WILL REMAIN HAZARDOUS INTO SUNDAY AS A STRONG COLD FRONT 
  MOVES THROUGH THE WATERS, UP TO 20 TO 25 KNOTS INTO MONDAY
  MORNING. 

* WAVES/SEAS...SEAS WILL BUILD TO 7 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-300800-
/O.EXT.KMLB.SC.Y.0037.171029T1200Z-171030T1400Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
321 PM EDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM SUNDAY TO 10 AM
EDT MONDAY...

* WINDS...NORTHWEST WINDS WILL INCREASE UP TO 20 TO 25 KNOTS 
  BEHIND A PASSING COLD FRONT SUNDAY AND REMAIN ELEVATED INTO 
  SUNDAY NIGHT. 

* WAVES/SEAS...SEAS WILL BUILD TO 7 FEET WELL AWAY FROM THE COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
619 
WHUS72 KMLB 282105
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
505 PM EDT SAT OCT 28 2017

AMZ575-291200-
/O.CAN.KMLB.SC.Y.0037.000000T0000Z-171030T1400Z/
/O.NEW.KMLB.TR.W.1018.171028T2105Z-000000T0000Z/
/O.NEW.KMLB.SC.Y.0038.171029T1200Z-171030T1400Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
505 PM EDT SAT OCT 28 2017

...TROPICAL STORM WARNING IN EFFECT...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 10 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A TROPICAL
STORM WARNING THROUGH THE OVERNIGHT. A SMALL CRAFT ADVISORY IS IN
EFFECT FROM 8 AM SUNDAY TO 10 AM EDT MONDAY. 

* WINDS...TROPICAL STORM PHILIPPE WILL MOVE THROUGH THE STRAITS OF
  FLORIDA AND INTO THE NORTHWESTERN BAHAMAS EARLY SUNDAY MORNING.
  AS A RESULT, SOUTHEAST TO EAST WINDS WILL INCREASE TO 30 TO 40
  KNOTS TONIGHT. WINDS WILL REMAIN HAZARDOUS INTO SUNDAY AS A 
  STRONG COLD FRONT MOVES THROUGH THE WATERS, UP TO 20 TO 25 KNOTS
  INTO MONDAY MORNING.

* WAVES/SEAS...SEAS WILL BUILD TO 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT  
ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS.

&&

$$

AMZ572-291200-
/O.EXT.KMLB.SC.Y.0037.171029T0600Z-171030T1400Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
505 PM EDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM SUNDAY TO 10 AM
EDT MONDAY...

* WINDS...EAST TO NORTHEAST INCREASING 20 TO 25 KNOTS OVERNIGHT
  BECOMING NORTHWEST BEHIND A PASSING COLD FRONT EARLY SUNDAY AND
  REMAIN ELEVATED INTO SUNDAY NIGHT.
  
* WAVES/SEAS...SEAS WILL BUILD TO 7 FEET WELL AWAY FROM THE 
  COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-291200-
/O.CON.KMLB.SC.Y.0037.000000T0000Z-171030T0800Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
505 PM EDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WINDS...TROPICAL STORM PHILIPPE WILL MOVE THROUGH THE STRAITS OF
  FLORIDA AND INTO THE NORTHWESTERN BAHAMAS EARLY SUNDAY MORNING.
  AS A RESULT, SOUTHEAST WINDS WILL INCREASE TO 20 KNOTS THIS
  EVENING BECOMING EAST TO NORTHEAST 25 TO 30 KNOTS WITH
  OCCASIONAL GUSTS TO TROPICAL STORM FORCE OVERNIGHT. WINDS WILL
  SHIFT RAPIDLY OUT OF THE NORTHWEST 20 KNOTS EARLY SUNDAY AS A
  STRONG COLD FRONT MOVES THROUGH THE WATERS.

* WAVES/SEAS...SEAS WILL BUILD TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-291200-
/O.CON.KMLB.SC.Y.0037.171029T1200Z-171030T0800Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
505 PM EDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO
4 AM EDT MONDAY...

* WINDS...NORTHWEST WINDS WILL INCREASE UP TO 20 TO 25 KNOTS 
  BEHIND A PASSING COLD FRONT SUNDAY AND REMAIN ELEVATED INTO 
  SUNDAY NIGHT. 

* WAVES/SEAS...SEAS WILL BUILD TO 7 FEET WELL AWAY FROM THE 
  COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-291200-
/O.CON.KMLB.SC.Y.0037.171029T1200Z-171030T1400Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
505 PM EDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO
10 AM EDT MONDAY...

* WINDS...NORTHWEST WINDS WILL INCREASE 20 TO 25 KNOTS BEHIND A 
  PASSING COLD FRONT SUNDAY AND REMAIN ELEVATED INTO SUNDAY NIGHT.
 
* WAVES/SEAS...SEAS WILL BUILD TO 7 FEET WELL AWAY FROM THE 
  COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

KELLY
806 
WHUS72 KMLB 291215
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
815 AM EDT SUN OCT 29 2017

AMZ575-301400-
/O.CAN.KMLB.TR.W.1018.000000T0000Z-000000T0000Z/
/O.CON.KMLB.SC.Y.0038.000000T0000Z-171030T1400Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
815 AM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
MONDAY...
...TROPICAL STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE
TROPICAL STORM WARNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT. 

* WINDS...TROPICAL STORM PHILIPPE WILL CONTINUE TO MOVE AWAY FROM
  THE AREA, HOWEVER, WINDS WILL REMAIN HAZARDOUS INTO MONDAY
  MORNING AS A STRONG COLD FRONT MOVES OVER THE WATERS TODAY,
  BRINGING A SURGE OF NORTHWEST WINDS UP TO 20 TO 25 KNOTS AND
  OCCASIONAL GUSTS TO GALE FORCE.  

* WAVES/SEAS...BUILDING TO 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS 
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. 
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER 
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-300800-
/O.CON.KMLB.SC.Y.0037.000000T0000Z-171030T0800Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
815 AM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS. 

* WAVES/SEAS...BUILDING TO 5 TO 7 FEET, WITH THE HIGHEST SEAS 
  EXPECTED OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-301400-
/O.CON.KMLB.SC.Y.0037.000000T0000Z-171030T1400Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
815 AM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
MONDAY...

* WINDS...NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH
  OCCASIONAL GUSTS TO GALE FORCE THROUGH EARLY MONDAY MORNING.
 
* WAVES/SEAS...BUILDING TO 7 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
808 
WHUS72 KMLB 291325
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
925 AM EDT SUN OCT 29 2017

AMZ550-552-555-300200-
/O.EXT.KMLB.SC.Y.0037.000000T0000Z-171030T0200Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
925 AM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS.

* WAVES/SEAS...BUILDING TO 4 TO 6 FEET AND UP TO 7 FEET IN THE
  GULF STREAM.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ575-301400-
/O.CON.KMLB.SC.Y.0038.000000T0000Z-171030T1400Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
925 AM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
MONDAY...

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO
  GALE FORCE. 

* WAVES/SEAS...BUILDING TO 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-301400-
/O.CON.KMLB.SC.Y.0037.000000T0000Z-171030T1400Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
925 AM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
MONDAY...

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO
  GALE FORCE. 

* WAVES/SEAS...BUILDING TO 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
858 
WHUS72 KMLB 300222
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1022 PM EDT SUN OCT 29 2017

AMZ550-552-300700-
/O.EXT.KMLB.SC.Y.0037.000000T0000Z-171030T0700Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
1022 PM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EDT MONDAY...

* WINDS...NORTHWEST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...4 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-300830-
/O.EXT.KMLB.SC.Y.0037.000000T0000Z-171030T1400Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
1022 PM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT MONDAY...

* WINDS...NORTHWEST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...4 TO 6 FEET AND UP TO 7 FEET IN THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ575-300830-
/O.CON.KMLB.SC.Y.0038.000000T0000Z-171030T1400Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1022 PM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
MONDAY...

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS. 

* WAVES/SEAS...BUILDING TO 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-300830-
/O.CON.KMLB.SC.Y.0037.000000T0000Z-171030T1400Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
1022 PM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
MONDAY...

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS. 

* WAVES/SEAS...7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
043 
WHUS72 KMLB 300744
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
344 AM EDT MON OCT 30 2017

AMZ575-302000-
/O.EXT.KMLB.SC.Y.0038.000000T0000Z-171030T2000Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
344 AM EDT MON OCT 30 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...NORTHWEST WINDS 15 KNOTS BECOMING NORTH 10 TO 15 KNOTS 
  IN THE AFTERNOON.

* WAVES/SEAS...SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-302000-
/O.EXT.KMLB.SC.Y.0037.000000T0000Z-171030T2000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
344 AM EDT MON OCT 30 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...NORTHWEST WINDS 15 TO 20 KNOTS BECOMING NORTH 10 TO 15
  KNOTS IN THE AFTERNOON.

* WAVES/SEAS...SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-301400-
/O.CON.KMLB.SC.Y.0037.000000T0000Z-171030T1400Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
344 AM EDT MON OCT 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WINDS...NORTHWEST WINDS 15 KNOTS THROUGH LATE MORNING BECOMING 
  NORTH 10 TO 15 KNOTS.

* WAVES/SEAS...4 TO 6 FEET AND UP TO 7 FEET IN THE GULF STREAM
  THROUGH THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
852 
WHUS72 KMLB 301422
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1022 AM EDT MON OCT 30 2017

AMZ555-301530-
/O.EXP.KMLB.SC.Y.0037.000000T0000Z-171030T1400Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
1022 AM EDT MON OCT 30 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

THOUGH THE SMALL CRAFT ADVISORY HAS EXPIRED, NORTH WINDS AROUND 15
KNOTS WILL KEEP SEAS CHOPPY AND UP TO 4 TO 6 FEET INTO THE
AFTERNOON, ESPECIALLY IN THE GULF STREAM. 

$$

AMZ575-301900-
/O.EXT.KMLB.SC.Y.0038.000000T0000Z-171030T1900Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1022 AM EDT MON OCT 30 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

* WINDS...NORTHWEST WINDS 15 TO 20 KNOTS THIS MORNING BECOMING 
  NORTH 10 TO 15 KNOTS IN THE AFTERNOON. 

* WAVES/SEAS...SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-301900-
/O.EXT.KMLB.SC.Y.0037.000000T0000Z-171030T1900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
1022 AM EDT MON OCT 30 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

* WINDS...NORTHWEST WINDS 15 TO 20 KNOTS THIS MORNING BECOMING 
  NORTH 10 TO 15 KNOTS IN THE AFTERNOON. 

* WAVES/SEAS...SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
711 
WHUS72 KMLB 301859
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
259 PM EDT MON OCT 30 2017

AMZ575-302000-
/O.EXP.KMLB.SC.Y.0038.000000T0000Z-171030T1900Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
259 PM EDT MON OCT 30 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM EDT THIS AFTERNOON...

SMALL CRAFT SHOULD EXERCISE CAUTION INTO THIS EVENING.

$$

AMZ570-572-302000-
/O.EXP.KMLB.SC.Y.0037.000000T0000Z-171030T1900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
259 PM EDT MON OCT 30 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM EDT THIS AFTERNOON...

SMALL CRAFT SHOULD EXERCISE CAUTION INTO THIS EVENING.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 27, 10:00 PM EDT, 5 hours 58 minutes earlier.

Area forecast discussion, Oct 27, 10:00 PM EDT, 5 hours 58 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1000 PM EDT Fri Oct 27 2017

.DISCUSSION...
H100-H70 anticyclone centered off the Mid Atlc coast this evng with
its trailing axis extending acrs the nrn FL peninsula and into the
ern GOMex. Flow thru the H100-H85 lyr has shifted to the E/SE over
the past 24hrs...veering to the S/SW thru the H85-H50 lyr. Onshore
flow is pushing ocean modified air back onshore along with shallow
marine stratocu...sfc dewpoints in the M50s/L60s, up from the
U40s/M50s over the past 24hrs.

Brief, isold shras may dvlp along the immediate coast overnight s
the stratocu pushes onshore, but avg dewpoint depressions arnd 5C
thru the H100-H85 lyr will make measurable rainfall far more the
exception than the rule. Milder overnight mins due to the onshore
flow and higher dewpoints...L/M60s inland and M/U60s along the
coast. No updates necessary this evening.

&&

.AVIATION...Thru 29/00Z.
Sfc Winds: Thru 28/03Z...E/NE 5-8KTS bcmg vrbl AOB 3KTS. Btwn 28/12Z-
28/15Z...bcmg E/SE 7-11KTS.

WX/Vsbys/Cigs: Thru 28/12Z...VFR all sites...coastal sites ocnl cigs
btwn FL040-060. Btwn 28/12Z-28/15Z...VFR all sites...S of KMLB-KISM
cigs btwn FL040-060...N of KMLB-KISM cigs btwn FL080-100. Btwn
28/15Z-28/18Z...S of KMLB-KOBE chc of MVFR shras/slgt chc IFR tsras.
Btwn 28/18Z-28/21Z...N of KISM-KTIX cigs btwn FL060-080...S of KTIX-
KISM cigs btwn FL040-060 chc of MVFR shras/slgt chc IFR tsras...S of
KMLB-KOBE cigs btwn FL020-030 nmrs MVFR shras/slgt chc IFR tsras.
Aft 28/21Z...N of KDAB-KLEE cigs btwn FL040-060...S of KDAB-KLEE
cigs btwn FL020-030 chc MVFR shras/slgt chc IFR tsras...S of KTIX-
KISM...nmrs MVFR shras/slgt chc IFR tsras...S of KVRB-KSEF MVFR
shras/chc IFR tsras.

&&

.MARINE...
Hi pres ridge centered off the Mid Atlc coast will drift NE
overnight, generating a gentle to moderate SE breeze over the lcl
Atlc. Seas generally 3-4FT areawide...lcly up to 5FT in the Gulf
Stream. Isold showers...mainly in the Gulf Stream.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.

&&
Hazardous weather outlook, Oct 27, 8:45 PM EDT, 7 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
845 PM EDT Fri Oct 27 2017

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-280900-
Flagler Beach to Jupiter Inlet out to 60 nm-Volusia-Lake-Orange-
Seminole-Brevard-Osceola-Indian River-Okeechobee-St. Lucie-Martin-
845 PM EDT Fri Oct 27 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
Moisture will increase from the south Saturday and Saturday night
as a cold front approaches and low pressure over the northwest
Caribbean lifts into the Florida Straits and Bahamas. This will
bring a period of showers and isolated lightning storms to much of
the area. Rainfall amounts of one to three inches are possible,
mainly southward from Cape Canaveral to the Treasure Coast and
Lake Okeechobee.

Hazardous boating conditions will occur behind the front on
Sunday and Sunday night.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed tonight.

Kelly

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 9:40 AM EDTFlood WatchMLBOkeechobee18 hr
Oct 28, 5:05 PM EDTSmall Craft AdvisoryMLB46 hr
Oct 28, 5:05 PM EDTTropical Storm WarningMLB15 hr
Oct 28, 7:40 PM EDTAreal Flood AdvisoryMLBMartin3 hr

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.